# SDR GLBA20060963

- Difficulty date: July 20, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 23,093 hours, 29,293 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED A STRONG EXHAUST ODOR IN CABIN WITH HEAT TURNED ON.  MAINTENANCE REMOVED EXCESS WATER IN ACM AND CLEANED OBSTRUCTION IN WATER NOZZLE ASSEMBLY.  OPERATIONAL CHECK OF THE SYSTEM IAW 21-40-00 AND 21-50-00 WAS GOOD.
